Join the 'Duac' group to help and get support from people like you.
We found 14 questions associated with the 'Duac' topic.
Posted 1 day 12 hours ago by • 0 answers
Posted 18 days ago by • 0 answers
I suffer flare ups on my face which results in redness. I have tried various treatments and have been prescribed Duac. Is this normal and safe to take?
Posted 4 Sep 2017 by • 0 answers
I am currently using duac once daily gel for my whiteheads on my chin/jawline which I have been using for a good few months. I have noticed after using it for a short while it turns whiteheads into a brown-ish colour. I would like to know if this is the normal progression of the healing process? ...
Posted 1 Jul 2017 by • 0 answers
My skin seems to work well with Duac and i moisturize when i wash it off in the morning but I'm wondering does my skin need the moisture at night after I apply it? If applying something is a must, would pure aloe vera gel be okay?
Posted 31 Mar 2017 by • 0 answers
Hi! I have just been prescribed Duac 3%, could someone tell me if I use this instead of my usual facial moisturiser or do I moisturise and then use the Duac? Many thanks, hope it works for me!
Posted 31 Oct 2016 by • 1 answer
I've been prescribed Duac 5% today by my GP for acne on my chin, went to get it from the pharmacy and turns out nowhere is stocking it anymore due to a manufacturing issue. I've rang several pharmacies now and they've told me that the only one available is the weaker Duac 3% gel. I ...
Posted 9 Aug 2016 by • 0 answers
I understand that this gel works for acne in young people, but does this really work for people in mid thirties with acne caused due to hormonal imbalance?
Posted 17 Feb 2016 by • 0 answers
Posted 24 Nov 2015 by • 0 answers
Hi,I'm 17 years old and have been having problems with acne for 5 years now,I've been on decutan pills for 6months but they diddnt help,cause I got my acne again,I've used all cream and therapy I Coult possible try,and it diddnt help me much, so I'm now using this duac gel but ...
Posted 10 Oct 2015 by • 0 answers
I have spots everywhere and I was given duac, however it has seemed to have brought all my spots to the surface . I've nearly been using it for three weeks , is this normal , do I keep using it , as I was told its main changes are after 4-6 weeks ??? X
Posted 10 Apr 2010 by • 1 answer
When purchasing the medicine, it was stored in the fridge. Does this keep the medicine more potent and last longer? Does it truly need to be stored in cooler climates? I use it as needed and my dose could last for a year.
Posted 7 Sep 2010 by • 1 answer
I have been using Duac for a month and a half now, along with Yasmin (pill), but my skin has so far only got worse... it is currently much worse than it was before. There are definitely less blackheads, however, so i am wondering if this is normal, as i have heard that sometimes there is an initial ...
Posted 17 Nov 2009 by • 1 answer
Posted 4 Dec 2009 by • 1 answer
I am using duac once daily gel and taking erythromycin 250 mg twice daily, I am wondering why you cannot mix these medications, as my doctor prescribed them to me along with differin cream. I am alternating nights for the creams and using them every second night. I am wondering do i need to come ...